# SDR USAA2010060191054

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 22,232 hours, 17,419 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - GEAR VISIT - EES - R-1 DOOR ASSIST CYLINDER READING ZERO PRESSURE.  REPLACED BLOW ON DISK ON R-1 DOOR & SERVICED IAW A319 AMM 52-10-00.
